Philippe Ruelle
Philippe Ruelle
Université de Louvain - Institute for Research in Mathematics and Physics
Verified email at uclouvain.be
Title
Cited by
Cited by
Year
On hamiltonian reductions of the Wess-Zumino-Novikov-Witten theories
L Fehér, L O'Raifeartaigh, P Ruelle, I Tsutsui, A Wipf
Physics reports 222 (1), 1-64, 1992
261*1992
Algebraic aspects of abelian sandpile models
D Dhar, P Ruelle, S Sen, DN Verma
Journal of physics A: mathematical and general 28 (4), 805, 1995
1771995
Scaling fields in the two-dimensional abelian sandpile model
S Mahieu, P Ruelle
Physical Review E 64 (6), 066130, 2001
992001
Finite group modular data
A Coste, T Gannon, P Ruelle
Nuclear Physics B 581 (3), 679-717, 2000
972000
Quantum mechanics on p‐adic fields
P Ruelle, E Thiran, D Verstegen, J Weyers
Journal of mathematical physics 30 (12), 2854-2874, 1989
851989
Logarithmic conformal field theory and boundary effects in the dimer model
NS Izmailian, VB Priezzhev, P Ruelle, CK Hu
Physical Review Letters 95 (26), 260602, 2005
792005
A c = −2 boundary changing operator for the Abelian sandpile model
P Ruelle
Physics Letters B 539 (1), 172-177, 2002
692002
Height variables in the Abelian sandpile model: scaling fields and correlations
M Jeng, G Piroux, P Ruelle
Journal of Statistical Mechanics: Theory and Experiment 2006 (10), P10015, 2006
682006
Generalized Toda theories and W-algebras associated with integral gradings
L Feher, L O'Raifeartaigh, P Ruelle, I Tsutsui, A Wipf
Annals of Physics 213 (1), 1-20, 1992
681992
Integrable boundary conditions and W-extended fusion in the logarithmic minimal models
PA Pearce, J Rasmussen, P Ruelle
Journal of Physics A: Mathematical and Theoretical 41, 295201, 2008
462008
Toppling distributions in one-dimensional Abelian sandpiles
P Ruelle, S Sen
Journal of Physics A: Mathematical and General 25 (22), L1257, 1992
461992
Logarithmic scaling for height variables in the Abelian sandpile model
G Piroux, P Ruelle
Physics Letters B 607 (1-2), 188-196, 2005
422005
Pre-logarithmic and logarithmic fields in a sandpile model
G Piroux, P Ruelle
Journal of Statistical Mechanics: Theory and Experiment 2004 (10), P10005, 2004
422004
Quantum amplitudes on p-adic fields
C Alacoque, P Ruelle, E Thiran, D Verstegen, J Weyers
Physics Letters B 211 (1), 59-62, 1988
391988
Implications of an arithmetical symmetry of the commutant for modular invariants
P Ruelle, E Thiran, J Weyers
Nuclear Physics B 402 (3), 693-708, 1993
351993
Adelic string and superstring amplitudes
P Ruelle, E Thiran, D Verstegen, J Weyers
Modern Physics Letters A 4 (18), 1745-1752, 1989
331989
Logarithmic two-point correlators in the Abelian sandpile model
VS Poghosyan, SY Grigorev, VB Priezzhev, P Ruelle
Journal of Statistical Mechanics: Theory and Experiment 2010 (07), P07025, 2010
322010
Non-local finite-size effects in the dimer model
NS Izmailian, VB Priezzhev, P Ruelle
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 3, 001, 2007
322007
Boundary height fields in the Abelian sandpile model
G Piroux, P Ruelle
Journal of Physics A: Mathematical and General 38 (7), 1451, 2005
312005
Return probability for the loop-erased random walk and mean height in the Abelian sandpile model: a proof
VS Poghosyan, VB Priezzhev, P Ruelle
Journal of Statistical Mechanics: Theory and Experiment 2011, P10004, 2011
302011
The system can't perform the operation now. Try again later.
Articles 1–20